MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four years post initial tka, this (b)(6) male patient complained of persistent pain associated with total knee.Patient had a revision of total knee.The liner was exchanged.There was no breakage of the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Pictures of liner are available.The device is not available for evaluation as they were lost/disposed of during sterilization process.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately four years post initial tka, this 63 y/o male patient complained of persistent pain associated with a total knee replacement.The patient had a revision; the liner was exchanged.There was no breakage of the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Pictures of liner are available.The device is not available for evaluation as they were lost/disposed of during the sterilization process.No additional information is provided.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
As a result of additional information received, fields d10 and h6 have been updated.D10: concomitants: 4310845 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f/3.5t.4394501 02-010-01-0235 - logic femoral ps cem left sz 3.5.5034576 200-02-38 - three peg patella 38mm.5396050 204-70-00 - tibial stem ext.Screw.5550056 204-34-04 - fluted stem extension 40l x 14 mm.H3: investigation results - the revision reported may have been the result of polyethylene wear and pain.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the extent and root cause of the reported polyethylene wear and pain cannot be confirmed as the devices were not available for evaluation.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3.5 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13565340
Report Number1038671-2022-00206
Device Sequence Number5947014
Product Code JWH
UDI-Device Identifier10885862001870
UDI-Public10885862001870
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 3.5 15MM
Device Catalogue Number02-012-35-3515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer08/16/2022
12/19/2023
Initial Report FDA Received Date02/19/2022
Supplement Report FDA Received Date09/12/2022
01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale